# SDR DALA2025070805083

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 27,105 hours, 10,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1062480) FWD CARGO DOOR CUTOUT SKIN DAMAGE AFT SIDE STA 492.4 BETWEEN S22R AND S23R. INSTALLED REPAIR PER B737 AMM SRM 53-00-01-2R PROC 24 AND ERA 627564-14 REV 0.
